MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 27IN 0 S/A CTB-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 27IN 0 S/A CTB-1; SUTURE, SURGICAL, ABSORBABLE
Model Number ZB340
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an ob-gyn procedure on an unknown date; and a suture was used.During the procedure, the suture pulled off the needle easily while closing the surgical wound on the fascia.It was not a control release needle.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Additional information received: procedure name: cesarean section.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 07/24/2020 additional information: d10 h3 evaluation: an empty labeled winding former and a detached needle was received for analysis.During the visual inspection of detached needles, the swage and attachment area were noted to be as expected, no suture remnant was observed into the barrel hole and the suture was not received to determine the assignable cause.The manufacturing records could not be reviewed as the batch number is unknown per the sample condition, it could not be determined what may have caused the reported incident.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PDSII VIO 27IN 0 S/A CTB-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10153221
Report Number2210968-2020-04568
Device Sequence Number16594229
Product Code NEW
UDI-Device Identifier10705031062023
UDI-Public10705031062023
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZB340
Device Catalogue NumberZB340
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2020
Initial Date Received by Manufacturer 06/05/2020
Supplement Date Received by Manufacturer06/23/2020
07/09/2020
Initial Report FDA Received Date06/15/2020
Supplement Report FDA Received Date06/24/2020
07/24/2020
Patient Sequence Number1